Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 820629, 11 pages
http://dx.doi.org/10.1155/2008/820629
Research Article

On the Periodicity of a Difference Equation with Maximum

Department of Mathematics, Education Faculty, Selcuk University, 42099 Konya, Turkey

Received 20 January 2008; Revised 8 April 2008; Accepted 18 May 2008

Academic Editor: Yong Zhou

Copyright © 2008 Ali Gelisken et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. Abu-Saris and F. M. Allan, “Periodic and nonperiodic solutions of the difference equation xn+1=max{xn2,A}/xnxn1,” in Advances in Difference Equations (Veszprém, 1995), pp. 9–17, Gordon and Breach, Amsterdam, The Netherlands, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. M. Abu-Sarris and F. M. Allan, “Rational recursive sequences involving the maximum function,” Far East Journal of Mathematical Sciences, vol. 1, no. 3, pp. 335–342, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. Berenhaut, J. Foley, and S. Stevic, “Boundedness character of positive solutions of a max difference equation,” Journal of Difference Equations and Applications, vol. 12, pp. 1193–1199, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Feuer, “On the eventual periodicity of xn+1=max{1/xn,An/xn1} with a period-four parameter,” Journal of Difference Equations and Applications, vol. 12, no. 5, pp. 467–486, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Feuer, “Periodic solutions of the Lyness max equation,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 147–160, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Gelisken, C. Cinar, and R. Karatas, “A note on the periodicity of the Lyness max equation,” Advances in Difference Equations, vol. 2008, Article ID 651747, 5 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. E. A. Grove and G. Ladas, Periodicities in Nonlinear Difference Equations, vol. 4 of Advances in Discrete Mathematics and Applications, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2005. View at Zentralblatt MATH · View at MathSciNet
  8. E. J. Janowski, V. L. Kocic, G. Ladas, and S. W. Schultz, “Global behavior of solutions of xn+1=max{xn, A}/(xn1),” in Proceedings of the 1st International Conference on Difference Equations (San Antonio, Tex, USA 1994), pp. 273–282, Gordon and Breach, May 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. Ladas, “Open problems and conjectures,” Journal of Difference Equations and Applications, vol. 2, no. 3, pp. 339–341, 1996. View at Publisher · View at Google Scholar
  10. G. Ladas, “Open problems and conjectures,” Journal of Difference Equations and Applications, vol. 4, no. 3, p. 312, 1998. View at Google Scholar
  11. D. P. Mishev, W. T. Patula, and H. D. Voulov, “A reciprocal difference equation with maximum,” Computers & Mathematics with Applications, vol. 43, no. 8-9, pp. 1021–1026, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. D. P. Mishev, W. T. Patula, and Hristo D. Voulov, “Periodic coefficients in a reciprocal difference equation with maximum,” PanAmerican Mathematical Journal, vol. 13, no. 3, pp. 43–57, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. T. Patula and H. D. Voulov, “On a max type recurrence relation with periodic coefficients,” Journal of Difference Equations and Applications, vol. 10, no. 3, pp. 329–338, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Golomb, W. Lafayette, and D. Callan, “Problem E3437,” The American Mathematical Monthly, vol. 99, no. 9, pp. 882–883, 1992. View at Google Scholar
  15. S. Stevic, “On the recursive sequence xn+1=max{c,xnp/xn1p},” Applied Mathematics Letters. In press. View at Publisher · View at Google Scholar
  16. I. Yalçinkaya, B. D. Iričanin, and C. Çinar, “On a max-type difference equation,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 47264, 10 pages, 2007. View at Publisher · View at Google Scholar
  17. S. Stevic, “On the recursive sequence xn+1=A+xnp/xn1r,” Journal of Discrete Dynamics in Nature and Society, vol. 2007, Article ID 40963, 9 pages, 2007. View at Google Scholar
  18. S. Stevic, “Boundedness Character of a class of difference equations,” Journal of Nonlinear Analysis, In press.
  19. C. Çinar, S. Stević, and I. Yalçinkaya, “On positive solutions of a reciprocal difference equation with minimum,” Journal of Applied Mathematics & Computing, vol. 17, no. 1-2, pp. 307–314, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. I. Yalçinkaya, C. Cinar, and A. Gelisken, “On the periodicity of a max-type difference equation,” to appear.